# SDR AALA202109137843

- Difficulty date: September 7, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 33,602 hours, 13,928 cycles
- Engine: Cfmint CFM567B242
- Engine time: 34,624 hours, 14,070 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF LEFT ENGINE EXHAUST GAS TEMPERATURE DISPLAY TURNED RED. HIGHEST OBSERVED TEMPERATURE WAS 962 DEGREES. AFTER 1 MINUTE TEMPERATURE RETURNED TO NORMAL AFTER RETARDING THROTTLE. FLIGHT DECLARED EMERGENCY AND LANDED OVERWEIGHT. LANDED WITHOUT SHUTTING DOWN ENGINE. CAUSE FOR EXHAUST GAS TEMPERATURE OVERTEMP IS ENGINE DETERIORATION. IT IS THE 4TH REPORTED EXHAUST GAS TEMPERATURE OCCURRENCE. **SUPPLEMENTAL REPORT FOR AALA202109107843: REMOVED AND REPLACED THE NUMBER 1 ENGINE AS PER MCM CARD NUMBER 08L40072003** (CLOSED)
